# SDR DALA14029149544

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 35,365 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PILOT REPORTED THE EMERGENCY LIGHTS IN THE AFT CABIN & CATWALK AREA WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY BATTERY PACK AND OPS CHECKED NORMALLY.
